# SDR 20000828SH031

- Difficulty date: August 3, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N33224
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0928
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AN425A
- Condition: Sheared
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR RIGGING WAS BEING CHECKED.  DISCOVERED BOLT SHEARED AT MOUNT ATTACH POINT, MAIN LANDING GEAR SUPPORT ASSEMBLY.  REPLACED BOTH BOLTS.  AC TT:  6,552.00 HOURS.   (X)
